Alert archive / Oklahoma / Wind Advisories in 2024
Wind Advisory 3, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Jan 8, 2024, 2:39 PM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Jan 9, 2024, 1:00 AM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2024, 2:39 PM CST (20:39 UTC)
- In effect from
- Jan 9, 2024, 1:00 AM CST
- Expired
- Jan 9, 2024, 6:00 PM CST
- In force
- 17 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2409 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 444 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
083 WWUS74 KTSA 082039 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 239 PM CST Mon Jan 8 2024 OKZ049-053>076-091000- /O.NEW.KTSA.WI.Y.0003.240109T0700Z-240109T2100Z/ Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 239 PM CST Mon Jan 8 2024 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 3 PM CST TUESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, northeast and southeast Oklahoma. * WHEN...From 1 AM to 3 PM CST Tuesday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ001-002-010-011-019-020-029-091000- /O.NEW.KTSA.WI.Y.0003.240109T1100Z-240110T0000Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, and Fort Smith 239 PM CST Mon Jan 8 2024 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM CST TUESDAY... * WHAT...West to west-northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Benton, Carroll, Washington AR, Madison, Crawford, Franklin and Sebastian Counties. * WHEN...From 5 AM to 6 PM CST Tuesday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa Mejia
6 follow-up statements
019 WWUS74 KTSA 090336 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 936 PM CST Mon Jan 8 2024 OKZ049-053>076-091200- /O.CON.KTSA.WI.Y.0003.240109T0700Z-240109T2100Z/ Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 936 PM CST Mon Jan 8 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM CST TUESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, northeast and southeast Oklahoma. * WHEN...From 1 AM to 3 PM CST Tuesday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ001-002-010-011-019-020-029-091200- /O.CON.KTSA.WI.Y.0003.240109T1100Z-240110T0000Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, and Fort Smith 936 PM CST Mon Jan 8 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM CST TUESDAY... * WHAT...West to west-northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Benton, Carroll, Washington AR, Madison, Crawford, Franklin and Sebastian Counties. * WHEN...From 5 AM to 6 PM CST Tuesday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
920 WWUS74 KTSA 091007 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 407 AM CST Tue Jan 9 2024 ARZ001-002-010-011-019-020-029-091815- /O.CON.KTSA.WI.Y.0003.240109T1100Z-240110T0000Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, and Fort Smith 407 AM CST Tue Jan 9 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Benton, Carroll, Washington AR, Madison, Crawford, Franklin and Sebastian Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ OKZ049-053>076-091815- /O.CON.KTSA.WI.Y.0003.000000T0000Z-240109T2100Z/ Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 407 AM CST Tue Jan 9 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of east central, northeast and southeast Oklahoma. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
447 WWUS74 KTSA 091619 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1019 AM CST Tue Jan 9 2024 ARZ001-002-010-011-019-020-029-100000- /O.CON.KTSA.WI.Y.0003.000000T0000Z-240110T0000Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, and Fort Smith 1019 AM CST Tue Jan 9 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Benton, Carroll, Washington AR, Madison, Crawford, Franklin and Sebastian Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ OKZ049-053>076-092100- /O.CON.KTSA.WI.Y.0003.000000T0000Z-240109T2100Z/ Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1019 AM CST Tue Jan 9 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of east central, northeast and southeast Oklahoma. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
004 WWUS74 KTSA 091824 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1224 PM CST Tue Jan 9 2024 OKZ049-053-065-066-070-071-073>075-091930- /O.CAN.KTSA.WI.Y.0003.000000T0000Z-240109T2100Z/ Pushmataha-Choctaw-Okfuskee-Okmulgee-Muskogee-McIntosh-Pittsburg- Haskell-Latimer- Including the cities of Antlers, Clayton, Hugo, Okemah, Okmulgee, Muskogee, Checotah, McAlester, Stigler, and Wilburton 1224 PM CST Tue Jan 9 2024 ...WIND ADVISORY IS CANCELLED... Winds have begun to weaken and advisory level gusts are no longer anticipated this afternoon. However, gusts of 25 to 35 mph will remain possible through the afternoon hours. $$ ARZ001-002-010-011-019-020-029-100000- /O.CON.KTSA.WI.Y.0003.000000T0000Z-240110T0000Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, and Fort Smith 1224 PM CST Tue Jan 9 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up around 40 mph expected. * WHERE...Benton, Carroll, Washington AR, Madison, Crawford, Franklin and Sebastian Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ OKZ054>064-067>069-072-076-092100- /O.CON.KTSA.WI.Y.0003.000000T0000Z-240109T2100Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Wagoner-Cherokee-Adair-Sequoyah-Le Flore- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Wagoner, Tahlequah, Stilwell, Sallisaw, and Poteau 1224 PM CST Tue Jan 9 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of east central, northeast and southeast Oklahoma. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
558 WWUS74 KTSA 092011 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 211 PM CST Tue Jan 9 2024 OKZ054>064-067>069-072-076-092115- /O.CAN.KTSA.WI.Y.0003.000000T0000Z-240109T2100Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Wagoner-Cherokee-Adair-Sequoyah-Le Flore- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Wagoner, Tahlequah, Stilwell, Sallisaw, and Poteau 211 PM CST Tue Jan 9 2024 ...WIND ADVISORY IS CANCELLED... Winds continue to weaken and advisory level gusts are no longer anticipated this afternoon. However, gusts of 25 to 35 mph will remain possible through the afternoon hours. $$ ARZ001-002-010-011-019-020-029-100000- /O.CON.KTSA.WI.Y.0003.000000T0000Z-240110T0000Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, and Fort Smith 211 PM CST Tue Jan 9 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up around 40 mph expected. * WHERE...Benton, Carroll, Washington AR, Madison, Crawford, Franklin and Sebastian Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
587 WWUS74 KTSA 092352 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 552 PM CST Tue Jan 9 2024 ARZ001-002-010-011-019-020-029-100100- /O.EXP.KTSA.WI.Y.0003.000000T0000Z-240110T0000Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, and Fort Smith 552 PM CST Tue Jan 9 2024 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Winds will continue to subside this evening as low pressure moves away from the region. Therefore, the wind advisory will be allowed to expire at 6 PM. $$ For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Jan 8, 11:28 AM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Jan 8, 11:28 AM CST, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1128 AM CST Mon Jan 8 2024
...New AVIATION...
.SHORT TERM...
(The rest of today )
Issued at 1014 AM CST Mon Jan 8 2024
A powerful storm system is rapidly intensifying as it moves
through the region. At present an approximately 996 hPa surface
low is centered over the Panhandle. Strong pressure and height
falls have allowed for strong winds to develop this morning, in
particular across northwest AR where a few gusts of around 60 mph
were observed prompting the issuance of a High Wind Warning. These
strong winds will continue until a surface front moves through
later today.
In addition to wind, widespread rainfall is occurring, with the
heaviest rainfall focusing across eastern OK this morning. A few
very isolated thunderstorms have also been observed. In general,
precipitation will advance eastwards into the afternoon. Most
areas will see 0.5-1" of rainfall. CAM guidance eventually breaks
up the precipitation into showers by late afternoon (behind the
cold front) with wind speeds dropping off quite a bit. The surface
low will track directly over the forecast area this evening.
&&
.LONG TERM...
(Tonight through Sunday)
Issued at 323 AM CST Mon Jan 8 2024
After a relative lull in the precipitation this evening, the chances of
light precipitation pick up overnight, mainly north of I-40, as the
mid-level low moves across northeast oklahoma into southwest Missouri.
This wrap around precipitation will start as rain and gradually transition
to snow across northeast Oklahoma and northwest Arkansas. Minor accumulations
of snow will be possible late tonight into Tuesday across portions of
northeast Oklahoma and northwest Arkansas with a 20-30% chance
of minor impacts. The higher elevations of northwest Arkansas are forecast
to see around an inch of accumulation. A winter weather advisory may be needed
for portions of the area during this time-frame. In addition to the precipitation
later tonight into Tuesday, the winds will again increase across the area. This
time from the northwest. Wind gusts of up to around 40 mph will be possible
across portions of the area. Another wind advisory may be needed for portions
of the area during this time.
After a chilly day on Tuesday, temperatures rebound above normal Wednesday
and Thursday before a significant cold front moves through the region
Thursday night. There continues great variation in the model guidance on
the initial surge of cold air into the region. This will play a role in
the precipitation type across the area Thursday night into Friday as a
mid-level shortwave pivots across the Plains behind the cold front. There
is currently a 40-50 percent chance of minor impacts from winter weather
with this feature. Stay tuned.
It does look more likely that there could be an extended period of temperatures
below freezing as we move through the weekend and into early next week.
&&
.AVIATION...
(18Z TAFS)
Issued at 1114 AM CST Mon Jan 8 2024
Significant weather issues will impact aviation through the
forecast period. For the rest of this morning and through the
early afternoon CIGs will remain very low across OK, generally
1.5-2.5 kft but during heavier showers they could drop as low as
700-900 feet. VIS reductions are also expected, generally at 5-6
SM but as low as 1-2 SM during heavy showers. For AR conditions
are not as bad presently, but will be coming down the next few
hours. An isolated thunderstorm remains possible the next couple
of hours (10-20% chance). Winds will also remain elevated at 10-20
kts with higher gusts for OK and 20-30 kts with higher gusts for
AR.
A lull in activity is expected beginning mid afternoon in OK and
late afternoon for AR with CIGs of 1.5-2.5 kft for most areas, but
lighter winds and just a few showers. A second round of very low
CIGs will develop overnight with some periods of light rain or
snow possible, especially for the NW AR TAF locations. Light snow
accumulation may occur (20-40% chance). Winds will become gusty
and out of the northwest. VIS may be reduced to around 1 SM in any
snow showers.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 47 31 38 25 / 90 40 10 0
FSM 46 35 38 26 / 100 30 30 0
MLC 50 31 41 26 / 100 20 10 0
BVO 46 29 37 20 / 90 60 10 0
FYV 48 32 35 21 / 90 50 60 10
BYV 43 34 35 23 / 90 60 70 10
MKO 46 32 37 24 / 90 20 20 0
MIO 47 32 34 21 / 100 60 50 10
F10 48 30 39 25 / 100 20 10 0
HHW 50 32 42 26 / 100 10 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 5 PM CST this afternoon for OKZ049-053>076.
AR...High Wind Warning until 2 PM CST this afternoon for ARZ001-002-
010-011.
Wind Advisory until 5 PM CST this afternoon for ARZ001-002-010-
011.
Wind Advisory until 5 PM CST this afternoon for ARZ019-020-029.
&&
SHORT TERM...06
LONG TERM....10
AVIATION...06Hazardous weather outlook, Jan 8, 2:30 PM CST, 9 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 230 PM CST Mon Jan 8 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091115- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 230 PM CST Mon Jan 8 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Areawide. ONSET...Ongoing. WINTER WEATHER. SNOW ACCUMULATION. RISK...Limited. AREA...Northeast OK and northwest AR. ONSET...Tonight. Additional Accumulations in Later Periods. SIGNIFICANT WINDS. RISK...Elevated. AREA...Areawide. ONSET...Ongoing. DISCUSSION... Widespread rain with embedded thunderstorms is ongoing, but gradually wrapping up from west to east. Strong gusty winds are also continuing but will be diminishing the next few hours. Overnight, additional rain and snow showers will develop for areas north of I-40. A few thunderstorms could still occur during this period. Any precipitation will be all snow by Tuesday morning. Some minor accumulation is possible, especially in far northeast OK and northwest AR. Any snow that does occur could result in minor travel issues but confidence is low on whether this will occur. Strong northwest winds with gusts to 40-45 mph will also occur during this period. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Winter Weather Potential...High Wind Potential. WEDNESDAY...High Wind Potential. THURSDAY...Thunderstorm Potential...High Wind Potential. FRIDAY...High Wind Potential...Dangerous Wind Chill Potential. SATURDAY TO SUNDAY...Dangerous Wind Chill Potential. EXTENDED DISCUSSION... Any snow showers will wrap up by noon Tuesday but breezy conditions will persist into Wednesday. Another storm system Thursday to Friday will result in a slight chance of snow, but more importantly will bring very cold air into the area. Several days will likely remain below freezing with dangerous wind chills of well below zero. Any cold weather precautions that can be taken should be taken in advance of this period. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jan 8, 8:57 AM CST, 5 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
857 AM CST Mon Jan 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM Non-Tstm Wnd Gst 3 NE Highfill 36.29N 94.32W
01/08/2024 M61 MPH Benton AR ASOS
KXNA observation.
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 9:06 AM CST | Wind Advisory | TSA | Creek, Okfuskee, Pawnee | 5 hr |
| Jan 8, 1:24 PM CST | Winter Weather Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa | 26 hr |
| Jan 8, 9:06 AM CST | High Wind Warning | TSA | Benton, Carroll, Madison, Washington | 5 hr |
Nearby
Wind Advisories in Oklahoma, 2024Wind Advisories in Arkansas, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.